Posted by: Scared | 2008-12-08

What is it??

Hi DOc, pls help. I drink anti depressants (Zoloft) for anxiety attacks. (just to give you some background) and now these days, when i lay on my left side, my heart/ chest (not sure which one) pains and i sometimes get this itchy , burning feeling in my heart/ chest. What could this be? i am going to my dr, but she is only available next week, so i need to know in the mean time. ALso i am 5 weeks pregnant.. Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Scared
When you are pregnant your cardiovascular system change, your volume of blood gets more, your heart pumps harder and you may get palpitations. If it only happens when you lie on your left side, it is unlikely to be angina. Rather let your Gp have a look and do an ECG if needed. See also this article on Zoloft and pregnancy
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.